# SDR S2YA05066A

- Difficulty date: October 13, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N901SK
- Make and model: Beech 1900D
- Aircraft serial: UE90
- Engine: Pwa PT6A67D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 1005210741
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF THE CREW REPORTED THE FLAPS WERE AT 17 DEGREES AND WILL NOT RETRACT.  THE AC CONTINUED WITH THE FLAPS AT 17.  THE FLAPS WHERE RAISED USING THE OVER RIDE SWITCH AND THE SYSTEM WAS PUT ON MEL.  MX DISCOVERED THE FLAP MOTOR/GEAR BOX STRUGGLING TO MOVE AND THE RT FLEX DRIVE CABLES NEAR THE GEARBOX TWISTED AT THE SPLINE.  MX REPLACED THE FLAP MOTOR, GEAR BOX AND BOTH RT FLEX DRIVE CABLES.  WITH ALL OPS CHECKS WHERE GOOD AND NO FURTHER DEFECTS RETURNED THE AC TO SERVICE.  (K)
